# SDR 2003F00357

- Difficulty date: April 24, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161216
- Condition: Leaking
- Location: Hyd Powerpack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH TO KTEB, BOTH THE POEWR BRAKE AND ANTI-SKID LIGHTS ILLUMINATED.  DIVERTED TO KEWR, TO TAKE ADVANTAGE OF GREATER RUNWAY LENGTH.  AFTER LANDING MAINTENANCE, FOUND THE O-RING SEALING THE HYDRAULIC FILTER IN THE POEWR BRAKE UNIT PROTRUDING CAUSING FLUID LOSS.  (M)
